# SDR CA080915006

- Difficulty date: August 26, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Engine: Hnywl AS90711A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLT, "GEAR SYS FAIL" CAUTION MESSAGE POSTED.  CREW VERIFIED ACTIVE FAULTS IN CAIMS TO FIND LGECU CHANNEL B FAILED. CREW PROCEEDED TO PREPARE FOR LANDING FOLLOWING ACFT FLT MANUAL PROCEDURE FOR GEAR SYS FAIL MESSAGE. MANUAL LANDING GEAR EXTENSION PROCEDURE WAS CARRIED OUT IAW AFM.  ON APPROACH, ACFT DESCENDED TO AN ALTITUDE OF 500 FEET WHEN ENHANCED GROUND PROXIMITY WARNING SYSTEM "TOO LOW GEAR" UN-MUTABLE AURAL WARNING SOUNDED, WHICH PROMPTED PILOT TO GO AROUND AND VERIFY THE REASON FOR THIS WARNING. AFTER VERIFICATION CREW MADE A SECOND ATTEMPT ON APPROACH AND THE "TOO LOW GEAR" AURAL WARNING SOUNDED AGAIN DISREGARDED BY CREW TO FINALIZE LANDING.  ON TOUCH DOWN, THE PILOT NOTICED THAT THE LT ENGINE DID NOT REVERT FROM FLIGHT IDLE TO GROUND IDLE AND CABIN DID NOT DEPRESSURIZE.   LGECU WAS REPLACED, SYS TESTED FULLY OPERATIONAL AND THE ACFT WAS RETURNED TO SERVICE. ACFT HAS SINCE FLOWN WITHOUT ANY OTHER RELATED ISSUES. PRELIMINARY INFO ON THE EVENT INDICATED THAT, DURING FLIGHT, "GEAR SYS FAIL" CAUTION MESSAGE WAS POSTED. FLIGHT CREW VERIFIED THE ACTIVE FAULTS IN CAIMS TO FIND THE LGECU CHANNEL B FAILED. FLIGHT CREW PROCEEDED TO PREPARE FOR LANDING FOLLOWING ACFT FLIGHT MANUAL PROCEDURE FOR GEAR SYS FAIL MESSAGE. MANUAL LANDING GEAR EXTENSION PROCEDURE WAS CARRIED OUT IAW AFM.  ON APPROACH, ACFT DESCENDED TO AN ALTITUDE OF 500 FT WHEN ENHANCED GROUND PROXIMITY WARNING SYS "TOO LOW GEAR" UN-MUTABLE AURAL WARNING SOUNDED, WHICH PROMPTED THE PILOT TO GO AROUND AND VERIFY REASON FOR THIS WARNING. AFTER VERIFICATION THE CREW MADE A SECOND ATTEMPT ON APPROACH AND THE "TOO LOW GEAR" AURAL WARNING SOUND.
